# SDR HEEA966864

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Condition: Worn
- Location: M/R
- Part time: 1,923 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSEMBLY LEAKING GREASE, DUE TO RETAINER SPINNING INSIDE OF GRIP.  PRO SEAL UNBONDED.  WORN AREA IN  GRIP. MIN .007 MAX. .012 DEPTH. REPLACED WITH SERVICEABLE PARTS.
